# SDR PAIR2016041303229

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: General aviation
- Aircraft: N4728T
- Make and model: Cessna R182
- Aircraft serial: R18201746
- Aircraft time: 6,467 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: 22430094
- Condition: Cracked
- Location: Zone 100
- Part time: 6,467 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NOSE GEAR ACTUATOR AFT SUPPORT WITH MULTIPLE CRACKS.
